Last spring, after touring a mental health center at Fort Bliss, Texas, Defense Secretary Robert Gates noted that awarding Purple Hearts to service members dealing with illnesses like PTSD was "clearly something that needs to be looked at." Recently, however, the Pentagon decided against it. The reasons given were that mental health conditions aren't intentionally caused by enemy action, like a bomb or bullet, and because they remained difficult to diagnose and quantify. Eileen Lainez, a Pentagon spokeswoman said, "Current medical knowledge and technologies do not establish PTSD as objectively and routinely as would be required for this award at this time."
In our society, the Purple Heart is a symbol that recognizes veterans who have suffered injury in combat situations. According to The New York Times, "The Purple Heart in its modern form was established by Gen. Douglas MacArthur in 1932. Some 1.7 million service members have received the medal, and, as of last August, 2,743 ...
Maxillofacial injury; Midface trauma; Facial injury; LeFort injuries
Wear seat belts and use protective head gear when appropriate. Avoid violent confrontations with other people.
Codeine is a prescription painkiller.
Codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Actifed with codeine
Note: This list may not be all-inclusive.
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.